Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Taking ovral tablets for PCOD. Should I stop medication to conceive?

hi doctor, I have been taking Ovral tablet for PCOD ,this sept 12th,2012 i m getting married.I have been told to take tablet from 5th day of periods,so eventually my chart falls on 4th sept,which i started from 5th sept,so far 3 tablets has been taken..But i m planning to get conceive soon after my marriage,as i m 27.i have a doubt wheather i need to continue tablet to conceive or to discontinue? i have taken 3 tab,will it harm my pregency ?kindly help me
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2012
Hi, welcome to HCM , I am Dr Das
First of all you are suffering from PCOD which definitly causes infertility. But it may be overlooked. When your periods become regular and it is a regulatory cycle then only you can get pregnant. To regularity periods it is necessary to take oral. So, don't stop that drug without consultation with your treating doctor.
Answered: Tue, 11 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor